# SDR AALA202308291566

- Difficulty date: August 24, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N667AW
- Make and model: Airbus A320-232
- Aircraft serial: 1710
- Aircraft time: 68,223 hours, 27,765 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 666000077
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UPON SELECTING GEAR UP AFTER TAKEOFF, LANDING GEAR DOORS DID NOT RETRACT, FLIGHT CREW RECYCLED GEAR PER ECAM PROCEDURE GEAR AND DOORS RETRACTED NORMALLY. **SUPPLEMENTAL REPORT FOR AALA202308281566: REPLACED MAIN  LANDING GEAR PROXIMITY SENSOR 20GA AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.**(CLOSED)
